# SDR DALA2024011100519

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 6,835 hours, 789 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 DOOR 1L + 1R FROZEN, UNABLE TO OPEN. CORRECTIVE ACTION: AFTER DOORS THAWED, WAS ABLE TO DISARM & PIN BOTH 1L AND 1R DOORS. (5015105)
